# SDR UPS07549958

- Difficulty date: June 8, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 15,935 hours, 10,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C A/C SKIN DENTED BS 1697, 2 INCHES ABOVE STR 13L.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW ER 07-2580.
